# SDR DALA2025060304245

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1001891) WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK, BS 663 RBL 25-45 HAS HOLES WITH GOUGE. ASSOCIATED ER/A 14-626327 ADDED FOR AC 3752.
